Eye Care Archive Expert Forum
Seeing Green
About This Forum:

Our Ask-A-Doctor Eye Care Forum is where you can post your question and receive a personal answer from physicians affiliated with the American Academy of Ophthalmology.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Seeing Green

I have been waking up from sleep.  Whether it is a ten minute nap of several hours,  Only to find that for a few minutes I see a green haze over everything!  This started a few days ago and I am more than a little conserned.  Thank you for any thoughts on this you may have!
Related Discussions
Avatar_n_tn
certainly a strange complaint.  you probably need an eye examination, however i cant think of any serious eye condition with thyat complaint.
0 Comments
Blank
Avatar_n_tn
Dear Lindy30, I am a 58 year old retired nurse and gosh, I thought I was going a little crazy when I started seeing green upon awakening...I have been searching for an answer to this for a couple of weeks and I finally came across one forum monitored by an eye specialist (I forget where or who)...when I posed my question he replied that sometimes color disturbances can be attributed to postural hypotension...or simply put low blood pressure when lying down..as you wake up and begin trying to focus the eyes your blood pressure rises and so the green fades...Now I have not had anyone else verify this answer so I don't know whether or not this is accurate...I must say that I am truly glad that someone else has this problem...I was beginning to think I was an oddball..When this first began I would open my eyes and stare at my ceiling which is normally white, but now looked green...I guess the most frightening thing was when I looked at my son he also looked green..it can be quite unsettling...it passes rather quickly and I have since began sitting up or moving around in the bed before opening my eyes...raising my blood pressure slightly and thus no more green..I do take blood pressure pills and my b/p is now under control so perhaps when I am sleeping it may drop even further...I would be interested to know if you also have b/p problems?? I had first thiught it might be a side effect of some of my medicines but could find nothing to back up that supposition...you are not alone..and I take some comfort in that...
Continue discussion Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
This is Driving Your Emotional Eati...
Jul 02 by Roger Gould, M.D.Blank
5856747_tn?1403352282
Blank
Sleep Apnoea
Jun 28 by Andrew John Rynne, MDBlank